Mathematical analysis of a model for HIV-malaria co-infection.

Mukandavire, Z; Gumel, AB; Garira, W; Tchuenche, JM; (2009) Mathematical analysis of a model for HIV-malaria co-infection. Mathematical biosciences and engineering, 6 (2). pp. 333-62. ISSN 1547-1063 DOI: https://doi.org/10.3934/mbe.2009.6.333

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.3934/mbe.2009.6.333

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar